# SDR UHLA201608040395

- Difficulty date: August 4, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N870RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000138
- Aircraft time: 23,406 hours, 17,428 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Loose
- Location: Door Sensor
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT PAX DOOR OPEN EICAS MESSAGE IN FLIGHT WITH YELLOW X ON MFD INDICATION. FOUND DOOR WARNING SENSOR HARNESS LOOSE ON ACFT SIDE. SECURED THE CONNECTOR, OPS CHECKED GOOD IAW AMM 52-72-21.
